# SDR IPXA0561985

- Difficulty date: July 27, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 205,000 hours, 13,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N8031
- Condition: Damaged
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB LONGITUDINAL FLOORBEAM HAS MECHANICAL DAMAGE AT BS 1060, RBL 1.5, WL 208.  DAMAGED AREA FOUND OUT OF LIMITS, REPLACED IAW SRM 53-00-51-1A AND SOPM 20-50-01.
